# SDR CAL960434

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Separated
- Location: Lt Te Mid Flap
- Part time: 42,993 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 9 INCH SECTION OF SEPARATION ON AFT EDGE OF LEFT INBOARD MID FLAP TRAILING EDGE.  THE INNER AND OUTER SKIN AND HONEYCOMB WERE REMOVED.  INNER AND OUTER SKIN AND HONEYCOMB WERE FABRICATED AND COLD BONDED IAW SRM 51-40-6, 51-10-3, AND 57-50-2.  (M)
